MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,4.1MM,DUAL SEL,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,4.1MM,DUAL SEL,HA; DENTAL IMPLANT
Catalog Number TSV4H8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient weight unknown / not provided.Additional device information unknown / not provided.Device manufacturer date unknown / not provided.
 
Event or Problem Description
The doctor reports that the dental implant located in position number #44 failed because the patient complained of pain.The doctor confirms in the medical record that the procedure was not completed with the placement of another implant.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Zimvie received one (1) tsv4h8, (imp, tsv, 4.1mm, dual sel, ha) for evaluation (images are attached).Visual evaluation of the as returned device identified the implant with no signs of being used.No malfunction was identified with the implant that would contribute to the reported event.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.Dhr review was completed for the subject lot number 1247606.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1247606 for similar events and no other complaint was identified.Review completed utilizing keywords: pain.Based on the investigation and risk management file review as per rmf, the most likely root causes determined from the investigation are customer error ¿ improper techniques used during placement.Therefore, based on the available information, a device malfunction did not occur.The reported event was non-verifiable with all the available information.No further investigation or immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMP,TSV,4.1MM,DUAL SEL,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17040427
Report Number0002023141-2023-01529
Device Sequence Number6973409
Product Code DZE
UDI-Device Identifier00889024019348
UDI-Public(01)00889024019348(17)261104(10)1247606
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K072589
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberTSV4H8
Device Lot Number1247606
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/10/2023
Supplement Date Received by Manufacturer05/10/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic